Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Iterates of the unitary totient function


Author: Mohan Lal
Journal: Math. Comp. 28 (1974), 301-302
MSC: Primary 10A20
DOI: https://doi.org/10.1090/S0025-5718-1974-0335419-3
MathSciNet review: 0335419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The iterates of the unitary analogue of Euler's totient function $ {\varphi ^\ast}(n)$ are investigated empirically for $ n \leqq {10^5}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0335419-3
Keywords: Unitary totient function, number-theoretic function
Article copyright: © Copyright 1974 American Mathematical Society